Эксоцман
на главную поиск contacts

Monopolistic competition and returns to scale

Опубликовано на портале: 31-03-2003
Economic Journal. 1967.  Vol. 77. No. 306. P. 405-412. 
Comments on suggestions and arguments of Demsetz on the theory of monopolistic competition and returns of scale in the United States. Involvement of excess capacity in tangency solution; Inconsistency of the evidence on returns to scale with the notion on the manufacturing industry; Characteristics of average cost curves. (From Ebsco)

Доступен в JStore, Ebsco.
BiBTeX
RIS